REAL

Congruences in transitive relational systems

Chajda, Ivan (2004) Congruences in transitive relational systems. Miskolc Mathematical Notes, 5 (1). pp. 19-23. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
77.pdf

Download (614kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:48
Last Modified: 24 Nov 2018 07:48
URI: http://real.mtak.hu/id/eprint/87659

Actions (login required)

Edit Item Edit Item